MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL CR; TOTAL KNEE REPLACEMENT SYSTEM

CONFORMIS, INC. ITOTAL CR; TOTAL KNEE REPLACEMENT SYSTEM
Model Number TCR121111102
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts and a replacement tibial tray kit have been requested for revision surgery.Reason for revision is due to tibial loosening.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2021.Review of the device history record indicates that the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement poly inserts and a replacement tibial tray kit have been requested for revision surgery.Reason for revision is due to tibial loosening.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2021.

Brand Name
ITOTAL CR
Common Device Name
TOTAL KNEE REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key12675853
Report Number3004153240-2021-00177
Device Sequence Number1179461
Product Code JWH
UDI-Device IdentifierM572TCR1211111021
UDI-PublicM572TCR1211111021
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193105
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTCR121111102
Device Catalogue NumberTCR-121-1111
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2021
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR